# SDR ASAA2022111640800

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 377 hours, 120 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Part number: 1G9245
- Part serial: HF504546
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 392 hours, 124 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CFM DIAGNOSTICS IS SHOWING #1 ENGINE ODMS CUMULATIVE CHIP COUNT IS STILL REPORTING ELEVATED AFTER RECENT MAINTENANCE/INSPECTION WITH REPORT OF NO CHIPS. ODMS CHIP COUNT REQUIRES INSPECTION AND RESET. GROUNDED - YES. ACCOMP ODMS SENSOR INSP REF AMM 79-00-00. SENSOR CLEAN NO CHIPS FOUND. ODMS SENSOR HARNESS FOUND PARTIALLY CRUSHED NEAR TRANSMITTER UNIT. REMOVED & REPLACED #1 ENG ODMS SENSOR LK & OPS NORMAL REF B737-9 AMM 79-21-12. ENG 1 OIL DEBRIS FAULT CLEARED FROM STATUS PG. MAINT LIGHT NO LONGER INHIBITED. RESET ODMS CHIP COUNT TO 00/00 REF AMM 71-00-00 TEST 26. NOTE: PRIOR TO RESET CHIP COUNT WAS 32/32. RAN #1 ENG CHIP COUNT REMAINED 00/00 REF AMM 71-00-00 NO MAINT LIGHT OR FAULTS FOUND ON STATUS PG.
